| Model Number |
67NFPS30 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that multiple tracheostomy's failed to inflate during pre-test.Multiple lots affected with 11 tracheostomy's in total.No patient injury reported.
Additional Manufacturer Narrative
A product sample was received for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.No information has been provided to date this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).